# SDR 97ZZZM960

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301R
- Make and model: Amd FALCON20C5
- Aircraft serial: 3
- Engine: Ge CF7002D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37E501242P109
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,430 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FLAMED OUT AT FL230 AND WOULD NOT RELIGHT.  LANDED AT SYR.  REPLACED NR 1 ENGINE FUEL CONTROL AND PUMP PER SEI-187.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
